# SDR IPXA10562176

- Difficulty date: August 3, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FOUND MECHANICAL DAMAGE AT SEAT TRACK BS 706, RBL 62 INBD EDGE.  REPAIRED IAW EO B757-5310-39359-A.
